# SDR 9505639952

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47144
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vert Gyro
- Part number: 258733511
- Condition: Malfunctioned
- Location: Fwd Accessory
- Part time: 31,899 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FIRST OFFICER'S GYRO FLAG WAS IN VIEW DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT APPROXIMATELY 60 KNOTS AND RETURNED TO GATE.  REPLACED THE NR 2 VERTICAL GYRO.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
